# SDR SWAA2022031283798

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GR HAS A DELAMINATED DENT ON THE EXTERNAL SKIN / PANEL 194GR HAD DELAMINATED DENT ON THE EXTERNAL SKIN WERE REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
